It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jane B on August 17, 2000 at 17:20:50:

In Reply to: Re: Zocor Side Effects posted by Peggy on August 17, 2000 at 15:54:11:

: I was surprised when I read your comments. I was on Lipitor, but because of severe muscle aching was taken off. A couple months later I was put on Baycol (have been on it 3 days) and am having "twitching" around my mouth. It isn't visable to anyone, but feels very strange .... last night (oh brother, this sounds really weird) my teeth hurt. Not my gums, my teeth. First the back ones then it moved to the front. I cannot imagine what is causing this unless it is from the Baycol. Any comments??!!
I, too, have been on Zocor-previously for over 1 year and recently again returned to this drug. This was after taking Lipitor for 1 year with some of these same weird side effects such as non-working taste buds, bottom feet tenderness, and muscle aches in legs and back. With Zocor I have much less of the above side effects. I just cannot understand these statin drugs. Why does one drug affect one person one way and the next statin drug affect another person the same way but the second person, (like me) not affected with the first person's problem drug? It just doesn't make any sense, does it? I do hope this entire mystery is soon solved or something new comes into the picture, so we can all benefit without most of us not having any of these side effects. If anyone hears of something entirely new, PLEASE inform all of us. Good luck to all.

Follow Ups

All times are GMT -7. The time now is 01:39 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!